# SDR CALA2022012600244

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Elongated
- Location: Fr65-66y765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-3-6356) CABIN FLOOR STRUCTURE BEAM HAS HOLE ELONGATED ( 2E/A) BETWEEN FRAME 65 AND FRAME 66 -Y765 DOT 132-31() BEAM FOUND TO BE OUT OF LIMITS IAW SRM 51-42-00/001 TABLE 3, REM OVED AND REPLACED BEAM IAW SRM 51-42-11/001. EMP# V934343 WORK A CCOMPLIASHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 0022993
